About this Journal Submit a Manuscript Table of Contents
International Journal of Combinatorics
Volume 2011 (2011), Article ID 389369, 14 pages
http://dx.doi.org/10.1155/2011/389369
Research Article

Minimum 2-Tuple Dominating Set of an Interval Graph

1Department of Applied Mathematics with Oceanology and Computer Programming, Vidyasagar University, Midnapore 721102, India
2Department of Mathematics, Raja N. L. Khan Women's College, Vidyasagar University, Midnapore 721102, India

Received 8 September 2011; Revised 4 November 2011; Accepted 17 November 2011

Academic Editor: Johannes Hattingh

Copyright © 2011 Tarasankar Pramanik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. C. Golumbic, Algorithmic Graph Theory and Perfect Graphs, Academic Pres, New York, NY, USA, 1980.
  2. F. Harary and T. W. Haynes, “Nordhaus-Gaddum inequalities for domination in graphs,” Discrete Mathematics, vol. 155, no. 1–3, pp. 99–105, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Harary and T. W. Haynes, “Double domination in graphs,” Ars Combinatoria, vol. 55, pp. 201–213, 2000. View at Zentralblatt MATH
  4. M. Pal, S. Mondal, D. Bera, and T. K. Pal, “An optimal parallel algorithm for computing cut vertices and blocks on interval graphs,” International Journal of Computer Mathematics, vol. 75, no. 1, pp. 59–70, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. C. Brigham, P. Z. Chinn, and R. D. Dutton, “Vertex domination-critical graphs,” Networks, vol. 18, no. 3, pp. 173–179, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Pal and M. Pal, “Interval tree and its applications,” Advanced Modeling and Optimization, vol. 11, no. 3, pp. 211–224, 2009. View at Zentralblatt MATH
  7. S. Mondal, M. Pal, and T. K. Pal, “An optimal algorithm to solve 2-neighbourhood covering problem on interval graphs,” International Journal of Computer Mathematics, vol. 79, no. 2, pp. 189–204, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Pal and G. P. Bhattacharjee, “A data structure on interval graphs and its applications,” Journal of Circuits, Systems, and Computers, vol. 7, no. 3, pp. 165–175, 1997. View at Publisher · View at Google Scholar
  9. M. Pal and G. P. Bhattacharjee, “An optimal parallel algorithm to color an interval graph,” Parallel Processing Letters, vol. 6, no. 4, pp. 439–449, 1996. View at Publisher · View at Google Scholar
  10. M. Pal, Some sequential and parallel algorithms on interval graphs, Ph.D. thesis, Indian Institute of Technology, Kharagpur, India, 1995.
  11. M. Pal and G. P. Bhattacharjee, “The parallel algorithms for determining edge-packing and efficient edge dominating sets in interval graphs,” Parallel Algorithms and Applications, vol. 7, no. 3-4, pp. 193–207, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Pal and A. Saha, “An algorithm to find a minimum feedback vertex set of an interval graph,” Advanced Modeling and Optimization, vol. 7, no. 1, pp. 99–116, 2005. View at Zentralblatt MATH
  13. G. J. Chang, “Algorithmic aspects of domination in graphs,” in Handbook of Combinatorial Optimization, D.-Z. Du and P. M. Paradolas, Eds., vol. 3, pp. 339–405, Kluwer Academic Publishers, Boston, Mass, USA, 1998. View at Zentralblatt MATH
  14. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker, New York, NY, USA, 1998.
  15. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs: Selected Topics, Marcel Dekker, New York, NY, USA, 1998.
  16. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs: The Theory, Marcel Dekker, New York, NY, USA, 1998.
  17. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, vol. 208 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1998.
  18. E. J. Cockayne, R. M. Dawes, and S. T. Hedetniemi, “Total domination in graphs,” Networks, vol. 10, no. 3, pp. 211–219, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. A. Henning, “Graphs with large total domination number,” Journal of Combinatorial Theory, Series B, vol. 34, pp. 65–76, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. P. Sumner and P. Blitch, “Domination critical graphs,” Journal of Combinatorial Theory, Series B, vol. 34, no. 1, pp. 65–76, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Fulman, D. Hanson, and G. MacGillivray, “Vertex domination-critical graphs,” Networks, vol. 25, no. 2, pp. 41–43, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Wojcicka, “Hamiltonian properties of domination-critical graphs,” Journal of Graph Theory, vol. 14, no. 2, pp. 205–215, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. W. Haynes, C. M. Mynhardt, and L. C. van der Merwe, “Criticality index of total domination,” Congressus Numerantium, vol. 131, pp. 67–73, 1998.
  24. T. W. Haynes, C. M. Mynhardt, and L. C. van der Merwe, “Total domination edge critical graphs,” Utilitas Mathematica, vol. 54, pp. 229–240, 1998. View at Zentralblatt MATH
  25. T. W. Haynes, C. M. Mynhardt, and L. C. van der Merwe, “Total domination edge critical graphs with maximum diameter,” Discussiones Mathematicae. Graph Theory, vol. 21, no. 2, pp. 187–205, 2001. View at Zentralblatt MATH
  26. T. W. Haynes, C. M. Mynhardt, and L. C. van der Merwe, “Total domination edge critical graphs with minimum diameter,” Ars Combinatoria, vol. 66, pp. 79–96, 2003. View at Zentralblatt MATH
  27. G. Ramalingam and C. P. Rangan, “A unified approach to domination problems on interval graphs,” Information Processing Letters, vol. 27, no. 5, pp. 271–274, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. M. Pal and G. P. Bhattacharjee, “Optimal sequential and parallel algorithms for computing the diameter and the center of an interval graph,” International Journal of Computer Mathematics, vol. 59, no. 1-2, pp. 1–13, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH